# SDR FDEA2020032342642

- Difficulty date: October 14, 2019
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 49,739 hours, 22,767 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 3215894
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, G
- Precautionary procedure: E, D

## Discrepancy

PDIS  917     29-30  0753     14OCT19  TLV  OPEN  U  LOGPAGES:3025445  STARTED BOTH ENGINES WITH BRAKES SET. ON SELECTION  OF AFTER START FLAPS 5, MASTER CAUTION, R HYD SYS  PRESS, R HYD RSVR PRESS, R HYD QTY  HYD QTY L 0.94 - C 1.01 - R 0.0 RF  HYD PRESS L 2910 - C 3110 - R 30   THIS DISCREPANCY HAS BEEN ENTERED IN ERROR                                        DISCREPANCY HAS BEEN REASSIGNED TO                                                NEW ACN: 917 NEW ATA: 29-02 NEW NBR: 0000754                                      CHANGE ON :  14OCT19 20:28                                                        INPT TRM 453617                                                                                                  FACT 14OCT19 20:28   MEM                                                                 DUMMY FACT CREATED BY MCUAD
